# SDR QXEA2016052300327

- Difficulty date: May 10, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 85329333103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON DRAIN TROUGH SUPPORT ANGLES, PN 85329333-103, 2EA AT MCD LOWER SURROUND COMMON TO MACHINED INTERCOSTAL, STR 25P.  REMOVED DRAIN TROUGH SUPPORT ANGLES, PN 85329333-103 FROM MACHINED INTERCOSTAL AT MCD LOWER SURROUND. REF SRM 51-42-05, 2 EA ANGLES. INSTALLED NEW DRAIN TROUGH SUPPORT ANGLES, PN 85329333-103 ON TO MACHINED INTERCOSTAL AT MCD LOWER SURROUND REF SRM 51-42-05 ANY DWG 85329330, RELEASE P REV A. ORIGINAL MATERIAL THICKNESS OF ANGLES, PN 85329333-103 IS .032 IN. IAW DWG 85329333, RELEASE P REV A REMAINING MATERIAL ON FWD ANGLE .029" AND .028" ON AFT ANGLE OUT OF LIMITS BEYOND ORIGINAL THICKNESS.  RECEIVED 2 EA NEW ANGLES, PN 85329333-103.  LOCATED AND DRILLED NEW ANGLES FOR FASTENER ANGLES REF SRM 51-40-07.
